Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Black blood through cervix after periods post fibroid operation. Cause and medicines?

Hi , am bukola form nigeria.. Had an fibroid operation two and half years ago and since then have been seen black blood comin out of my cervics ffor 12 days right after my normal 5 days period. This black bloodd normaly stop a day after my ovulation . I taking so many drugs and injection but didn t work . Pleas what can I do or what drugs can I use and what is the problem with me.and mainly have been tryin to concive for the past four year,
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your concern, I would like to advise you to stop taking the treatment for this because this is not any kind of disease but it could be retained blood that oozes out later on and this will go away with the time no need to take any medicine for this take care have nice day.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor